# SDR DALA2025041703013

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6809730) DURING WORKING W/I 0520-8527 FOUND CAPTAIN L1 WINDOW FRAME CRACKS. REPAIRED CAPTAIN L1 WINDOW FRAME CRACKS IAW ER/A 625593-14ADTR ASSOCIATED ER/A 14-625593.
